# SDR FDEA200906132064

- Difficulty date: June 13, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574158
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA. OEM HOLES ALONG RIVET LINE BETWEEN BS 610-600 STR 3L. CUT-OUT DAMAGED AREA. FABRICATED NEW FILLERS HFEC INSPECTED AREA WITH NO DEFECTS NOTED, TREATED,   PRIMED AND INSTALLED NEW FAB PARTS, ALL IAW EA 7-5310-126827, SRM 51-10-2, AND NDTM 51-00-00 FIG 23 PT6.
